# SDR WVER2014071891602

- Difficulty date: July 18, 2014
- Submitted: July 19, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 26,176 hours, 21,455 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL STABILIZER RT LOWER FWD DRAG ANGLE IS CRACKED APPROXIMATELY 1" AT AFT SIDE OF ANGLE.
